Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 16, NWS Tulsa, OK

April 30, 20256 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 30, 2025, 12:42 AM CDT for 6 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2025, 12:42 AM CDT (05:42 UTC)
Expired
Apr 30, 2025, 3:58 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

473 
WGUS54 KTSA 300542
FFWTSA
OKC035-041-097-115-131-145-300945-
/O.NEW.KTSA.FF.W.0016.250430T0542Z-250430T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1242 AM CDT Wed Apr 30 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southern Craig County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...
  Eastern Rogers County in northeastern Oklahoma...
  Central Wagoner County in northeastern Oklahoma...

* Until 445 AM CDT.

* At 1242 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen on Tuesday. Additional rainfall amounts of 0.5 to 2 
  inches are possible in the warned area through 5 AM. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami...                           Vinita...
  Jay...                             Pryor...
  Pryor Creek...                     Grove...
  Chouteau...                        Chelsea...
  Inola...                           Locust Grove...
  Salina...                          Fairland...
  Afton...                           Langley...
  Adair...                           Bernice...
  Ketchum...                         Spavinaw...
  Foyil...                           Bluejacket...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3660 9548 3660 9543 3675 9543 3691 9462
      3651 9462 3618 9507 3587 9564

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
873 
WGUS74 KTSA 300858
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
358 AM CDT Wed Apr 30 2025

OKC035-041-097-115-131-145-300908-
/O.CAN.KTSA.FF.W.0016.000000T0000Z-250430T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig OK-Delaware OK-Mayes OK-Ottawa OK-Rogers OK-Wagoner OK-
358 AM CDT Wed Apr 30 2025

...FLASH FLOOD WARNING FOR SOUTHERN CRAIG, NORTHERN DELAWARE, MAYES, 
OTTAWA, EASTERN ROGERS AND CENTRAL WAGONER COUNTIES HAS BEEN 
REPLACED WITH A FLOOD WARNING...

See the Flood Warning for more information.

&&

LAT...LON 3660 9548 3660 9543 3675 9543 3691 9462
      3651 9462 3618 9507 3587 9564

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:19 AM CDT, 23 minutes earlier. Its key messages:

  • Issued at 252 PM CDT Mon Apr 28 2025
  • Several rounds of showers and thunderstorms will impact the entire area today through Thursday morning, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are likely.
  • Additional storm chances return toward the end of the week before the weather quiets down.
Area forecast discussion, Apr 30, 12:19 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1219 AM CDT Wed Apr 30 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 252 PM CDT Mon Apr 28 2025

  - Several rounds of showers and thunderstorms will impact the
    entire area today through Thursday morning, bringing severe
    weather and heavy rainfall. Flash flooding and main-stem river
    flooding are likely.

  - Additional storm chances return toward the end of the week
    before the weather quiets down.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 909 PM CDT Tue Apr 29 2025

Well organized MCS is ongoing across south central OK with the
elevated frontal zone lifting northward across NE OK as low level
jet intensifies ahead of the MCS. The ongoing corridor of strong
storms through NE OK will slowly lift northward while the MCS
tracks ENE through SE OK into far E OK / NW AR through the late
night / early morning hours. WoFS guidance has been consistent in
maintaining a corridor of strong winds into SE OK with a slow
weakening trend with eastward progress. This seems a likely
scenario, however a more eastward extent of the severe threat may
materialize given the well organized system interacting with
plentiful instability and effective shear. Additional storms are
expected to develop across west TX late tonight and eventually
spread back into portions of E OK during the day Wednesday.
Updated forecast will adjust for precip timing and coverage.

&&

.LONG TERM...
(Tomorrow through Tuesday)
Issued at 252 PM CDT Tue Apr 29 2025

Another round of convection is likely to move into eastern Oklahoma
tomorrow morning, with additional strong to severe weather potential
expanding across much of southeast Oklahoma and west-central
Arkansas. By the afternoon, an upper level trough will be moving
into the region, supplying additional showers and storms to the
region through tomorrow evening. Flash flooding will continue to be
a serious concern through the period with several rounds of heavy
rainfall likely across southeast Oklahoma and west-central Arkansas
Wednesday. Between 2 to 5" (locally up to 7") is expected across
much of the region, with highest totals across east-Central and
southeast Oklahoma by the time heavy rainfall concludes Wednesday
night. This will result in dramatic rises on area streams and
rivers, with potential for flooding in nearly all basins this
week, including a low potential for significant flooding.

Scattered showers or thunderstorms may tend to linger into
Thursday afternoon across northeast Oklahoma and northwest
Arkansas as the upper low departs. Height rises occur Thursday
evening which should allow for a break in the precip. However,
another upper trough tracking through the midwest will send a
frontal boundary and additional rain and storm chances back into
the FA Thursday night into Friday. High pressure follows the front
late week, finally delivering a longer period of drier weather
this weekend. Going into next week, guidance varies regarding
synoptic evolution... with some solutions suggesting continued dry
conditions while others bring additional rain chances back to the
forecast. For now, NBM guidance will suffice, with gradually
increasing PoPs going into midweek. High temperatures remain in
the 70s through the extended period, though this is subject to
change depending on which pattern verifies next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1214 AM CDT Wed Apr 30 2025

A broad area of moderate to heavy rainfall with embedded
thunderstorms is currently moving into eastern Oklahoma, and will
move east into northwest Arkansas the next 2 hours. Within the
heavier rainfall, visibility may drop as low as 1-2 SM with
ceilings of 1.5-3 kft. Gusty erratic winds will accompany any
storms. A brief break is expected after 9Z tonight for a few hours
before we repeat, with another large storm complex moving from
west to east through the area during the morning to early
afternoon hours. However, during the day Wednesday ceilings may
not come up as much even between storm episodes, so MVFR ceilings
or lower are expected. Thunderstorm activity can't totally be
ruled out late afternoon into the evening but the probability is
too low to include in the TAF at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  58  77  57 /  90  80  30  40
FSM   80  63  82  61 /  80  90  30  20
MLC   74  60  81  59 /  90  80  20  30
BVO   71  55  76  53 /  90  90  40  40
FYV   77  58  77  56 /  80  90  50  20
BYV   76  60  74  56 /  70  90  60  20
MKO   73  59  77  57 /  90  90  30  30
MIO   71  58  74  54 /  90  90  60  40
F10   71  58  77  57 /  90  90  20  40
HHW   75  62  81  61 /  90  80  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...07
LONG TERM....43
AVIATION...06
Hazardous weather outlook, Apr 29, 4:50 PM CDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Tue Apr 29 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Tue Apr 29 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Along and south of Interstate 40.
	ONSET...Primarily after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Along and southeast of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Conditions continue to become more supportive of severe weather primarily
along and south of Interstate 40. The combination of instability and favorable
shear along a weak boundary which extends across southeast Oklahoma has
created a corridor where storms will track this evening into the overnight
hours and pose a risk of severe weather. Large hail and locally damaging
winds will be primary hazard especially as an organized line of storms
moves across the region later this evening. Scattered supercells are likely
this afternoon through late evening and these storms will pose a risk of
tornadoes especially in vicinity of the boundary across southeast Oklahoma.
The severe weather risk is expected to diminish late tonight.

Widespread and locally heavy rains will develop again overnight and flooding
concerns will increase area wide. Avoid flooded roadways.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential and Heavy Rain Potential.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances remain high Wednesday into Wednesday night night
continued risks of severe weather and flooding. The weather pattern
will trend toward less active by late week with decreasing thunderstorm
chances and potentially a dry period over the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 29, 7:14 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CDT Tue Apr 29 2025

OKZ073-075-300100-
Pittsburg OK-Latimer OK-
714 PM CDT Tue Apr 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES THROUGH 800 PM CDT...

At 714 PM CDT, Doppler radar indicated a strong thunderstorm near
Hartshorne, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Gowen...                          Haileyville...
Alderson...                       Blocker...
Dow...                            Bache...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3472 9556 3483 9574 3511 9560 3494 9526
TIME...MOT...LOC 0014Z 213DEG 16KT 3485 9560

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

69
Special weather statement, Apr 29, 11:49 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1149 PM CDT Tue Apr 29 2025

OKZ054-055-060-061-064-066-067-300530-
Tulsa OK-Okmulgee OK-Osage OK-Rogers OK-Washington OK-Creek OK-
Wagoner OK-
1149 PM CDT Tue Apr 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...SOUTHERN WASHINGTON...
NORTHWESTERN WAGONER...NORTH CENTRAL OKMULGEE AND TULSA COUNTIES
THROUGH 1230 AM CDT...

At 1148 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northwest of Sapulpa to 6 miles north of
Preston. Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sand Springs...                   Broken Arrow...
Sapulpa...                        Collinsville...
Verdigris...                      Jenks Riverside Airport...
Liberty...                        Sperry...
Tulsa...                          Claremore...
Skiatook...                       Turley...
Tulsa International Airport...    Hectorville...
Vera...                           Jenks...
Glenpool...                       Catoosa...
Bixby...                          Kiefer...

This includes Interstate 44 between mile markers 207 and 250.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 9600 3626 9548 3578 9595 3603 9622
TIME...MOT...LOC 0448Z 203DEG 53KT 3606 9620 3581 9597

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 12:03 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1203 AM CDT Wed Apr 30 2025

OKZ049-053-300530-
Choctaw OK-Pushmataha OK-
1203 AM CDT Wed Apr 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 1230 AM CDT...

At 1202 AM CDT, Doppler radar indicated a strong thunderstorm over
Oleta, moving north at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Corinne...                        Apple...
Snow...                           Rattan...
Sobol...                          Finley...
Oleta...                          Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3414 9547 3445 9552 3440 9505 3424 9513
      3424 9515 3422 9515 3408 9523
TIME...MOT...LOC 0502Z 189DEG 27KT 3418 9536

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 30, 12:10 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1210 AM CDT Wed Apr 30 2025

OKZ060-061-066-067-070-071-300545-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Wagoner OK-McIntosh OK-
1210 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL ROGERS...NORTH
CENTRAL MCINTOSH...WESTERN WAGONER...NORTHEASTERN OKMULGEE...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES THROUGH 1245 AM
CDT...

At 1210 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Oneta to 5 miles west of
Council Hill. Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tullahassee...                    Jamesville...
Hitchita...                       Inola...
Redbird...                        Coweta...
Boynton...                        Stonebluff...
Eram...                           Haskell...
Leonard...                        Porter...
Taft...                           Choska...
Oneta...                          Council Hill...
Muskogee...                       Broken Arrow...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3628 9547 3574 9541 3546 9578 3591 9583
TIME...MOT...LOC 0510Z 219DEG 53KT 3596 9575 3558 9575

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 12:25 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1225 AM CDT Wed Apr 30 2025

OKZ049-300600-
Pushmataha OK-
1225 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN PUSHMATAHA COUNTY THROUGH
100 AM CDT...

At 1224 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Cloudy to 13 miles east of
Oleta. Movement was north at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Clayton Lake State Park...        Tuskahoma...
Snow...                           Clayton...
Cloudy...                         Nashoba...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3432 9542 3466 9540 3453 9494 3451 9494
      3450 9505 3425 9505 3424 9515 3416 9515
      3416 9518
TIME...MOT...LOC 0524Z 197DEG 28KT 3434 9533 3419 9512

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 12:31 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1231 AM CDT Wed Apr 30 2025

OKZ061-062-067-068-070-300615-
Muskogee OK-Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
1231 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ROGERS...WESTERN
MAYES...EASTERN WAGONER...NORTHWESTERN CHEROKEE AND NORTHEASTERN
MUSKOGEE COUNTIES THROUGH 115 AM CDT...

At 1231 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Inola to 5 miles northwest
of Keefeton. Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tullahassee...                    Hulbert...
Adair...                          Pryor...
Inola...                          Mazie...
Wagoner...                        Summit...
Locust Grove...                   Fort Gibson...
Muskogee...                       Okay...
Lost City...                      Chouteau...
Pryor Creek...                    Sportsmen Acres Community...
Sequoyah State Park...            Porter...
Murphy...                         Tiawah...

This includes Interstate 44 between mile markers 256 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 9533 3651 9527 3586 9502 3559 9543
      3618 9563 3653 9533
TIME...MOT...LOC 0531Z 213DEG 37KT 3618 9560 3564 9540

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 29, 8:30 PM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSAOsage, Tulsa48 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 29, 8:35 PM CDTRiver Flood WarningTSACherokee37 hr
Apr 29, 9:53 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa4 hr
Apr 29, 10:18 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee6 hr
Apr 29, 10:33 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee4 hr
Apr 29, 10:44 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr
Apr 29, 11:09 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more5 hr
Apr 29, 11:49 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 30, 12:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Apr 30, 12:10 AM CDTSpecial Weather StatementTSAWagoner35 min
Apr 30, 12:25 AM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 30, 12:31 AM CDTSpecial Weather StatementTSAMayes, Wagoner44 min
Apr 30, 12:59 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes46 min
Apr 30, 1:03 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes41 min
Apr 30, 1:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware46 min
Apr 30, 1:37 AM CDTSpecial Weather StatementTSASequoyah38 min
Apr 30, 1:49 AM CDTSpecial Weather StatementTSALeFlore26 min
Apr 30, 1:55 AM CDTRiver Flood WarningTSAOsage19 hr
Apr 30, 1:58 AM CDTRiver Flood WarningTSAWashington42 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa53 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa52 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more43 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee43 hr
Apr 30, 3:58 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner43 hr
Apr 30, 7:59 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Apr 30, 9:43 AM CDTRiver Flood WarningTSAOkmulgee8 days
Apr 30, 9:49 AM CDTSpecial Weather StatementTSAPittsburg26 min
Apr 30, 9:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Apr 30, 10:15 AM CDTSpecial Weather StatementTSAPittsburg15 min
Apr 30, 10:30 AM CDTSpecial Weather StatementTSAMcIntosh45 min
Apr 30, 10:38 AM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Apr 30, 10:47 AM CDTSevere Thunderstorm WarningTSAPittsburg28 min
Apr 30, 10:53 AM CDTTornado WarningTSAChoctaw22 min
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg32 min
Apr 30, 11:08 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Apr 30, 11:12 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha18 min
Apr 30, 11:29 AM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner35 hr
Apr 30, 11:30 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more45 min
Apr 30, 11:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha38 min
Apr 30, 11:39 AM CDTTornado WarningTSAPushmataha21 min
Apr 30, 11:47 AM CDTTornado WarningTSAHaskell28 min
Apr 30, 11:54 AM CDTTornado WarningTSAMcIntosh7 min
Apr 30, 11:58 AM CDTTornado WarningTSAPushmataha12 min
Apr 30, 12:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah51 min
Apr 30, 12:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha50 min
Apr 30, 12:11 PM CDTTornado WarningTSAHaskell34 min
Apr 30, 12:35 PM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 30, 12:41 PM CDTTornado WarningTSAHaskell, Sequoyah49 min
Apr 30, 12:51 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner39 min
Apr 30, 12:55 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah50 min
Apr 30, 12:56 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Apr 30, 1:04 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah41 min
Apr 30, 1:12 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer3 hr
Apr 30, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Apr 30, 1:24 PM CDTTornado WarningTSASequoyah11 min
Apr 30, 1:30 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah45 min
Apr 30, 1:35 PM CDTAreal Flood WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more21 hr
Apr 30, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Apr 30, 1:41 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah49 min
Apr 30, 1:46 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha4 hr
Apr 30, 1:53 PM CDTSpecial Weather StatementTSAAdair37 min
Apr 30, 1:53 PM CDTTornado WarningTSASequoyah37 min
Apr 30, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah30 min
Apr 30, 2:11 PM CDTSpecial Weather StatementTSAAdair49 min
Apr 30, 2:17 PM CDTTornado WarningTSAAdair, Sequoyah43 min
Apr 30, 2:27 PM CDTRiver Flood WarningTSACreek13 hr
Apr 30, 2:30 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, LeFlore, Sequoyah4 hr
Apr 30, 2:46 PM CDTWind AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.